National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Advances in Mathematics
Volume:220    Issue:4        Page:1222-1264
ISSN:0001-8708

New maximal functions and multiple weights for the multilinear Calderón–Zygmund theory期刊论文

作者: Lerner Andrei K Ombrosi Sheldy Pérez Carlos Torres Rodolfo H Trujillo-González Rodrigo
DOI:10.1016/j.aim.2008.10.014

服务链接:
页码: 1222-1264
被引频次: 187
出版者: Elsevier Inc,ACADEMIC PRESS INC ELSEVIER SCIENCE,Elsevier B.V
期刊名称: Advances in Mathematics
ISSN: 0001-8708
卷期: Volume:220    Issue:4
语言: English
摘要: A multi(sub)linear maximal operator that acts on the product of Lebesgue spaces and is smaller than the -fold product of the Hardy–Littlewood maximal function is studied. The operator is used to obtain a precise control on multilinear singular integral operators of Calderón–Zygmund type and to build a theory of weights adapted to the multilinear setting. A natural variant of the operator which is useful to control certain commutators of multilinear Calderón–Zygmund operators with functions is then considered. The optimal range of strong type estimates, a sharp end-point estimate, and weighted norm inequalities involving both the classical Muckenhoupt weights and the new multilinear ones are also obtained for the commutators.
相关主题: Weighted norm inequalities, Commutators, Multilinear singular integrals, Calderón–Zygmund theory, Maximal operators, Calderón-Zygmund theory, NORM INEQUALITIES, SPACES, Calderon-Zygmund theory, EQUATIONS, SINGULAR INTEGRAL-OPERATORS, MEAN OSCILLATION, CONJECTURE, EXTRAPOLATION, MATHEMATICS, COEFFICIENTS, VARIABLES,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×